Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Weight functions for Chebyshev quadrature
HTML articles powered by AMS MathViewer

by Yuan Xu PDF
Math. Comp. 53 (1989), 297-302 Request permission


In this paper, we investigate if the weight function ${(1 - {x^2})^{ - 1/2}}R(x)$, where $R(x)$ is a rational function of order (1,1), admits Chebyshev quadratures. Many positive examples are provided. In particular, we have proved that the answer is affirmative if $R(x) = 1 + bx$, $|b| < 0.27846 \ldots$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D32
  • Retrieve articles in all journals with MSC: 65D32
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 53 (1989), 297-302
  • MSC: Primary 65D32
  • DOI:
  • MathSciNet review: 970703